# SDR DL73S040536

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577644
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 727, S16L - BL 0 FILLET PANEL PERIMETER + FS 770-908, S20L LAP SPLICE REPAIR OF SCRIBE MARKS, TOOLING DAMAGE BELOW THE LAP SPLICE ALONG S20L BETWEEN FS 727 AND FS 908 AND ALONG THE EDGE OF THE FILLET PANEL AFT OF THE WING.  REPAIR DOUBLERS WERE INSTALLED ERA 090669-14, REV INITIAL.
